Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Does shelcal-m cause joint pain and swelling in ankle ?

i am 45 years old,height 5ft, weight 68kg. i had tah-bso surgery on 25-1-2011. due to infection i had another abdominal surgery on 2-2-2011. now i am not taking astrogen and taking only shellcal-m medicine. now i am experiencing pain in joint and muscle, swelling in ankle. due to pain i am not able to sit more then 5 minutes. what should i do?
Asked On : Sat, 23 Jul 2011
Answers:  1 Views:  389
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General Surgeon 's  Response
welcome to healthcaremagic
you may be having arthritis problem
please consult orthopaedic surgeon and get a check up
you can take ark-ap 1 tab 2 times after meals for the time being .take also gr8od once daily
reducing body weight will help a lot hope you be all right soon
Answered: Sat, 23 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor